# SDR 250TR0022

- Difficulty date: August 3, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,717 hours, 25,926 cycles
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Condition: Malfunctioned
- Location: 1 & 2 Verticals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B CHANNEL AUTO PILOT JERKS EXCESSIVELY IN RIGHT AND LEFT TURNS.  PLACED B CHANNEL AUTO PILOT ON MEL 22-1.  8/15/2003:  REPLACED NR 1 AND 3 VERTICAL GYROS PER MM34-22-1.  AUTO PILOT BITE TEST NORMAL PER MM22-11-01.
